# SDR 08FDEA04388

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,317 hours, 8,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 3 LEFT HAS 2 WORN SCALLOPS BETWEEN FRAMES 59 LEFT AND FRAME 63 LEFT.  REMOVED DAMAGED AREA AND INSTALLED SPLICE REPAIR BETWEEN FRAMES 59 AND 63, AT SEAT TRACK 3 LEFT IAW FREIGHTER SRM 53-10-16.
